# SDR CALA2022060801467

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 52,814 hours, 5,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Rh Door No.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH DOOR NO.3 BATTERY PACK M33404 CAPACITY CHECK FAIL - ORIGINATE D BY EMP V903215 ON HAECO NR 9491158, SPEC NO.B777-33-3-7007. PERFORMED BY EMP V905380, REPLACED RH DOOR NO.3 BATTERY PACK M33 404 AND CARRIED OUT OPERATION TEST RESULT ''NORMAL'', REF TO AMM 3 3-51-06-960-802 REV 95.
